# SDR DALA2016110208263

- Difficulty date: February 4, 2014
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 69,743 hours, 51,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 1338, X 38.  DAMAGE WAS REMOVED, REPAIR FABRICATED, ADJUSTED, INSTALLED, AND CIC APPLIED,IAW SRM 53-05 FIG 20A, 51-10-4, 51-10-3 PAG 14,21,38,PS 900-1-5.
